# SDR AWXA200600575

- Difficulty date: March 2, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630160
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CRACKED FRAME IN RADIUS, 1.3 INCHES, AT BS 188, BL 31L, WL 207.  MAINTENANCE CUTOUT DAMAGE IAW BOEING 737-300 SRM 53-00-07-2R11.  FABRICATED REPAIR ANGLE AND FILLER IAW BOEING 737-300 SRM 53-00-07-2R11 FIG 201.  INSTALLED REPAIR ANGLE AND FILLER ON FRAME AT BS 188, BL 31L, WL 207 IAW BOEING 737-300 SRM 53-00-07-2R11 FIG. 201.
